# SDR FDEA201304240852

- Difficulty date: April 24, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35319
- Condition: Dented
- Location: Bs 1545
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT AT STA 1545 BELOW STRINGER 26L.  SKIN REPAIRED IAW EA 757-5361-16-F4167, REV-,  AND 49659150001.  CAT "B" MAJOR REPAIR.
